Spots Like Menstruation After Taking Birth Control Pills?

Illustration of Spots Like Menstruation After Taking Birth Control Pills?
Illustration: Spots Like Menstruation After Taking Birth Control Pills? pandiahealth.com

I am taking the Microgynon brand kb pill for the 5th year. R nStop stopped a few months ago using it again. R nI last had sex on May 25, 2018, then my period was on the 29th according to my monthly schedule. R nThen I forgot taking hormone pills for 3 days, after that I drank it and on the night of June 7 night I had spots. Usually, if you forget, you like to leave spots, but only 2 days and a little. R nNow it’s June 13, the spots still come out and the intensity is a lot like menstruation. R n Even though it’s been 6 days, even my menstrual cycle alone is only 5 days. R nI can’t go to obgyn because I’m in an area where I know there is no obgyn. r nCan you help? r nThank you.

1 Answer:

Hi Putri, thank you for your question

Microgynon is a trademark of combination birth control pills containing 0.15 mg levonorgestrel and 0.03 mg ethinylestradiol. One microgynon package consists of 28 pills, namely 21 active pills containing hormones and 7 empty pills / placebo. Generally, active pills are yellowish in color and empty pills are white. The point of having an empty pill is to give your period a chance.

If what you forget is an empty pill, then no further treatment steps are needed. Take the pills on schedule and ignore forgotten empty pills.

However, if what you have forgotten is an active pill containing hormones, then:

if you forget 1 pill, then immediately take the forgotten pill when you remember it, continue the following pills according to schedule if you forget 2 pills or more, then immediately take the last 1 pill you forgot and continue the following pill as scheduled, and avoid sexual intercourse or use additional contraception (condoms) until the package is finished. Forgetting to take birth control pills and taking birth control pills more than 1 per day causes hormonal changes in the body. It is not uncommon for this condition to cause spots or spotting bleeding. Generally, the spots will disappear as the hormonal balance returns. The first steps you can take:

take birth control pills on schedule, that is, every day at the same time, adequate rest to avoid fatigue, consume nutritious foods and keep your body weight ideal, avoid stress for a while, avoid sexual activity or use additional contraception (condoms) at least up to package 28 the pills run out If the complaint does not improve, you can consult the nearest health worker, namely a midwife, doctor, or obstetrician for further examination and treatment.

Hopefully this is useful

dr. Lili

: by

Related Question

Can Masturbation Cause Genital Warts?

Can Masturbation Cause Genital Warts?

(1 year ago)

Can genital warts grow due to masturbation ??...

Heart And EKG?

Heart And EKG?

(9 months ago)

Cardiac conduction function and its impact on ecg...

Fever Fluctuates During The Week During Pregnancy 5 Months?

Fever Fluctuates During The Week During Pregnancy 5 Months?

(1 year ago)

Good night, I experienced chills and chills since Saturday morning last week, also the intensity of urination that is often and murky color. Finally I checked there were bacteria i...

Leave a Reply

Your email address will not be published. Required fields are marked *